# SDR AUS20030547

- Difficulty date: May 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP ASSYMETRY PROBLEMS. LIMITED INFORMATION PROVIDED.
